# SDR SWIA200312636

- Difficulty date: November 23, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 40,190 hours, 49,304 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001007
- Part serial: 0260
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 12,870 hours, 15,088 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT.  REMOVED AND REPLACED FLAP CONTROL UNIT IAW MM 27-50-01.  OPS CHECK GOOD.
